Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:7
  • preuzimanja u poslednjih 30 dana:7

Sadržaj

članak: 1 od 14  
Back povratak na rezultate
2020, vol. 24, br. 2, str. 63-70
Common fixed points under strict conditions
(naslov ne postoji na srpskom)
aBadji Mokhtar-Annaba University, Faculty of Sciences, Department of Mathematics, Laboratory of Applied Mathematics, Annaba, Algeria
bEl Oued University, Exact Science Faculty, El Oued, Algeria

e-adresab_hakima2000@yahoo.fr, beloulsaid@gmail.com, achrefcte@gmail.com
Ključne reči: Strictly subweakly compatible mappings; reciprocally continuous mappings; strictly subreciprocally continuous mappings
Sažetak
(ne postoji na srpskom)
In this contribution, three new concepts called reciprocally continuous, strictly subweakly compatible and strictly subreciprocally continuous single and multivalued mappings are given for obtention some common fixed point theorems in a metric space. Our results improve and complement the results of Aliouche and Popa, Azam and Beg, Deshpande and Pathak, Kaneko and Sessa, Popa and others.
Reference
Agarwal, R.P., Bisht, R.K., Shahzad, N. (2014) A comparison of various noncommuting conditions in metric fixed point theory and their applications. Fixed Point Theory and Applications, 2014(1): 38-38
Aliouche, A., Popa, V. (2008) Coincidence and common fixed point theorems for hybrid mappings. Mathematica Moravica, br. 12-1, str. 1-13
Azam, A., Beg, I. (1996) Coincidence points of compatible multivalued mappings. Demonstratio Mathematica, 29(1): 17-22
Deshpande, B., Pathak, R. (2014) Common fixed point theorems for hybrid pairs of mappings using implicit relations. Mathematica Moravica, vol. 18, br. 1, str. 9-20
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East Journal of Mathematical Sciences, 4(2): 199-215
Jungck, G., Rhoades, B.E. (1998) Fixed points for set-valued functions without continuity. Indian Journal of Pure and Applied Mathematics, 29(3), 227-238
Jungck, G. (1986) Compatible mappings and common fixed points. International Journal of Mathematics and Mathematical Sciences, 9(4): 771-779
Kaneko, H., Sessa, S. (1989) Fixed point theorems for compatible multi-valued and single-valued mappings. International Journal of Mathematics and Mathematical Sciences, 12(2): 257-262
Pant, R.P. (1999) A common fixed point theorem under a new condition. Journal of Pure and Applied Mathematics, 30 (2), 147-152
Popa, V. (1999) Some fixed point theorems for compatible mappings satisfying an implicit relation. Demonstratio Mathematica, 32, 1, 157-163
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
Singh, S.L., Mishra, S.N. (2002) Coincidences and fixed points of reciprocally continuous and compatible hybrid maps. International Journal of Mathematics and Mathematical Sciences, 30(10): 627-635
Singh, S.L., Tomar, A. (2003) Weaker forms of commuting maps and existence of fixed points. Journal of the Korean Society of Mathematical Education, Series B: Pure and Applied Mathematics, 10 (3), pp. 145-161
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor2002063B
primljen: 14.05.2020.
prihvaćen: 01.07.2020.
objavljen onlajn: 10.08.2020.
objavljen u SCIndeksu: 05.02.2021.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka